# SDR ASAA2018073025548

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,523 hours, 13,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22128
- Condition: Failed
- Location: Ac Bay
- Part time: 13,718 hours, 4,211 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO CONTROL CONT CAB TEMP SWINGS UP TO 20 DEGREES. GROUNDED - YES. REMOVED & REPLACED LT PACK TEMP CONTROL VALVE PER AMM 21-51-10-400-801. LEAK CK GOOD. CLEANED TEMP CONTROL CABIN TEMP SENSOR REF AMM 21-61-10. TESTS NORMAL.
